MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 8, MTXF, MG, HA; DENTAL IMPLANT
Catalog Number TSVTWH8
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k133339.
 
Event or Problem Description
It was reported that the implant at tooth site # 3 was removed as the unk tool fractured in the implant & would not disengage from implant.Insertion piece broke inside implant and was cold welded was unable to remove and forced to drill piece out.Instrument was not fractured during implant placement.Insertion piece for tsv implant broke.Specifically the tip of the insertion piece.Because the tip of the insertion piece broke and was cold welded into the implant.Tlrt2 instrument could not be used to remove piece and fractured portion of insertion piece (of implant) needed to be drilled out.Implant was removed from patient's mouth.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tsvtwh8, imp, tsv, 4.7, 8, mtxf, mg, ha for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1268177.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1268177 for similar events and no other complaint was identified.The customer did submit images for the reported event.Based on the investigation and risk management file review as per (b)(4) rev 5, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7, 8, MTXF, MG, HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22680086
Report Number0002023141-2025-02114
Device Sequence Number9565693
Product Code DZE
UDI-Device Identifier00889024344389
UDI-Public(01)00889024344389(17)280709(10)1268177
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSVTWH8
Device Lot Number1268177
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown
Patient EthnicityNon Hispanic